# SDR CALA0300710

- Difficulty date: November 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 53,080 hours, 27,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN IMPROPER REPAIR WAS DISCOVERED ON THE AFT PRESSURE BULKHEAD DOME WEB JUST AFT OF THE Y-CHORD BETWEEN S9R AND S11R DURING A 4C CHECK AT HOBBY.  THE AREA WAS REPAIRED IAW ECRA 5311-01174.
